Advances in Differential Equations
- Adv. Differential Equations
- Volume 7, Number 1 (2002), 99-128.
Morse index estimates for continuous functionals associated with quasilinear elliptic equations
A result of Amann-Zehnder type for quasilinear elliptic equations is proved when the origin is a degenerate critical point. For this purpose, the critical groups of the associated continuous functionals are studied. An adaptation of the Generalized Morse Lemma is proved.
Adv. Differential Equations, Volume 7, Number 1 (2002), 99-128.
First available in Project Euclid: 27 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 58E05: Abstract critical point theory (Morse theory, Ljusternik-Schnirelman (Lyusternik-Shnirel m an) theory, etc.)
Secondary: 35J60: Nonlinear elliptic equations 35J65: Nonlinear boundary value problems for linear elliptic equations 47J30: Variational methods [See also 58Exx]
Lancelotti, Sergio. Morse index estimates for continuous functionals associated with quasilinear elliptic equations. Adv. Differential Equations 7 (2002), no. 1, 99--128. https://projecteuclid.org/euclid.ade/1356651877